The Cause Of Vomiting Is Accompanied By Diarrhea In Children?

Illustration of The Cause Of Vomiting Is Accompanied By Diarrhea In Children?
Illustration: The Cause Of Vomiting Is Accompanied By Diarrhea In Children? 6ada39ab3e4e4dfd9962-0915b3b9e650afef6a84b370287eeb00.ssl.cf5.rackcdn.com

Good morning .. my child was 15 months old this morning around 4 am experiencing quite a lot of vomiting and vomiting again at 6 am .. I went down to not near the one he said why not, but when I brought home the language child vomited again after I eat porridge, then I add dental teeth to diarrhea .. Ask for a solution

1 Answer:

Hello Fahlevi Rehabilitation,


Vomiting and diarrhea in children can be a sign of problems in the digestive tract of children. In addition to vomiting and diarrhea can also be accompanied by a child's bloated stomach, children appear in pain due to colic or contractions in the digestive tract such as intestine, fever and also the child becomes lost appetite.


This condition can be triggered by several causes such as viral infections obtained from contaminated food and drinks, bacterial infections, or parasitic infections, poor hygiene of children who are awake such as inserting objects into the mouth, food allergies, milk allergies, motion sickness and other causes. The main thing about diarrhea and vomiting is the importance of preventing the child from dehydration or lack of fluids. Note that if there is a sign of lack of fluids, severe abdominal pain, diarrhea or vomiting accompanied by blood, it is necessary to immediately bring the child to the nearest health facility or emergency room for treatment.


If there is no sign of dehydration, no need to panic. keep giving children more fluids or given electrolyte fluids such as ORS, try to keep giving children nutrition by providing foods that are soft and easy to digest, and it is important to wash your hands before and after the move. If an examination has been done by the doctor, continue to consume the drug given if it has been given a digestive tract such as an anti-emetic medication as recommended and consult a doctor or pediatrician if the complaint does not improve or become increasing. Avoid giving haphazard drugs such as antibiotics because if the cause is not a bacterial infection then giving antibiotics is not appropriate.


May be useful,

: by

Related Question

The Use Of Antibiotics And Drugs To Remove Scars After Cyst Surgery?

The Use Of Antibiotics And Drugs To Remove Scars After Cyst Surgery?

(1 year ago)

I was just 3 weeks ago operating a cyst on my back. Then 2 weeks after the operation the thread was revoked and after that the doctor gave a gentamicine sulfate smear ointment, but...

The Cause Of The Appearance Of A Small Lump On The Back?

The Cause Of The Appearance Of A Small Lump On The Back?

(9 months ago)

Hello doctor, I am 29th Male …. I am an Obesity sufferer with a body weight of 150kg and a height of 173cm, u003cbr u003e u003cbr u003e I’ve been suffering from hyperte...

The Use Of Gastric Drugs In People With Tuberculosis?

The Use Of Gastric Drugs In People With Tuberculosis?

(1 year ago)

Hello, can someone with TB take sucralfate medicine?...

Leave a Reply

Your email address will not be published. Required fields are marked *